MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO¿ CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO¿ CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139402
Medical Device Problem Codes Signal Artifact/Noise (1036); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product investigation was completed.Device evaluation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection and magnetic functionality test of the returned device were performed.Visual inspection revealed that there was reddish material and a cut on the pebax surface.The device was connected to carto 3 system, and no errors were observed.A manufacturing record evaluation was performed for the finished device number lot 31579014l and no internal actions related to the complaint were found during the review.The visualization & noise issue reported by the customer could be related to the reddish material found on the pebax, therefore, the issue reported was confirmed.The potential cause of the damage on the pebax could be related to the usage of the device during the procedure; however, this cannot be conclusively determined.The instructions for use contain (ifu) the following recommendations in the carto 3 system manual: improperly positioned patches may increase the chances of a virtual magnetic reference move which is unrelated to patient movement.This could also result in inaccurate catheter visualization.- concerning the pebax damage, the catheter instruction for use (ifu) contains the following warnings and precautions: do not use excessive force to advance or withdraw the catheter when resistance is encountered.Do not scrub or twist the tip electrode as damage to the tip electrode bond may occur and loosen the tip electrode, or damage may also occur to the contact force sensor and affect measurement accuracy.As part of johnson & johnson medtech's process, all devices are manufactured, inspected, and released to approved specifications.This product issue will be addressed through j&j's quality system.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a qdot micro¿ catheter and post procedure the bwi product analysis lab identified a cut on the surface of the pebax.During the procedure at the start of ablation, the qdot in the carto mapping system began to move randomly.After replacing the return electrodes and checking whether a location patch was making contact with the return electrode, the problem recurred.After replacing the catheter cable, the problem persisted.The catheter was replaced.There was a total 20 minutes of troubleshooting that had occurred.The procedure was successfully completed using an stsf catheter.No patient consequences were reported.

Brand Name
QDOT MICRO¿ CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key23320891
Report Number2029046-2025-03465
Device Sequence Number10637279
Product Code OAE
UDI-Device Identifier10846835017076
UDI-Public(01)10846835017076(11)250304(17)280303(10)31579014L
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD139402
Device Lot Number31579014L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM; QDOT MICRO CATHETER; THERMOCOOL SMARTTOUCH
Patient SexUnknown